# SDR CALA2018020200458

- Difficulty date: February 2, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,605 hours, 18,540 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE LIGHT REMAINS ILLUMINATED WITH DOOR DISARMED. CYCLED DOOR ARM/DISARM LEVER AT 2R. DOOR ARMED LIGHT OPS CK NORMAL AT THIS TIME. COULD NOT GET FAULT TO DUPLICATE.  INSPECTED GIRT BAR AND PROX SENSORS IN DOOR SILL.  NO DEFECTS NOTED.
